MathSciNet Relay Station
MathSciNet bibliographic data
MR1463839 58F23 (30D05)
Keen, Linda; Kotus, Janina Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997), 28–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement